# SDR C77A20130721010

- Difficulty date: July 18, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,535 hours, 8,865 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retaining Nut
- Part number: PE22072L14
- Condition: Loose
- Location: Zone 400
- Part time: 15,535 hours, 8,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON OTBD LOWER LINK FITTING BOLT WASHER IS SPINNING.  REMOVED CASTELLATED NUT, RETORQUED AND SAFETIED.
